# SDR ASAA2020072722941

- Difficulty date: July 22, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 48,020 hours, 14,202 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Corroded
- Location: B Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE B SIDE FIRE LOOP WILL NOT TEST.  GROUNDED - YES.  PERFORMED FIM 26-10, TASK 810.  BITE CHECK SHOWS FAULTED ENGINE 2 LOOP B LOW DETECTOR RESISTANCE.  CLEANED CONNECTIONS.  PERFORMED RESISTANCE CHECK ON ALL FIRE LOOPS ALL RESISTANCE WITHIN LIMITS.  FOUND OIL CONTAMINATION ON B LOOP ENG FAN LWR LOOP B TERMINAL,  CLEANED TERMINAL AND POST, AND SECURED. FOUND CORROSION ON THE ENG CORE LEFT LOOP B,  REMOVED CORROSION AND SECURED. ALL TESTS PASSED. FAULT NO LONGER ACTIVE.
